# SDR MZZA98222

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6518745421
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON RIGHT MAIN WHEEL WELL PRESSURE FLOOR REINFORCEMENT DOUBLER AT BS 901 RBBL 39.  THE DAMAGED REINFORCEMENT DOUBLER, P/N 65-18745-421 WAS REMOVED AND REPLACED WITH NEW REINFORCEMENT DOUBLER PER CMI EA 5310-01847.  (M)
